MAUDE Adverse Event Report: EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY

EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY
Model Number 6280
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, visual observation from product analysis indicates that the communicator showed pest infestation.
 
Event or Problem Description
Boston scientific received information that the communicator had a burning smell.A boston scientific company representative asked about the connection and the phone service the patient was using for the communicator.The company representative discussed to the patient other phone connection options for the communicator along with the cellular adapter.The company representative advised the patient to replace the communicator and a return label was sent.The communicator is out of service.No adverse patient effects were reported.

Brand Name
COMMUNICATOR
Common Device Name
ACCESSORY
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key6056600
Report Number2124215-2016-17172
Device Sequence Number11163536
Product Code OSR
UDI-Device Identifier00802526570209
UDI-Public(01)00802526570209(11)20150108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 07/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Other Device ID NumberLATITUDE WAVE COMMUNICATOR (IS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2016
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2016
Initial Report FDA Received Date10/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4); (B)(4); (B)(4); (B)(4); (B)(4); (B)(4)
Patient Age68 YR